# SDR AU970075

- Difficulty date: January 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech D55
- Engine: Cont IO520C
- Propeller: Mcauly 2AF34C55
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Fitting
- Part number: 951100162
- Condition: Corroded
- Location: Rt Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) REAR SPAR RH WING FITTING CORRODED - WING BOLT, NUT AND WASHER ALSO CORRODED - FOUND DURING INSPECTION IAW AD/BEECH55/79
